Journal of Mathematical Finance

Vol.8 No.4(2018), Paper ID 88746, 20 pages



Constrained Wiener Processes and Their Financial Applications


Andrew Leung


Monash University, Melbourne, Australia


Copyright © 2018 Andrew Leung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Leung, A. (2018) Constrained Wiener Processes and Their Financial Applications. Journal of Mathematical Finance, 8, 690-709. doi: 10.4236/jmf.2018.84043.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.